# SDR C2XA08SH164

- Difficulty date: December 19, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 17,811 hours, 13,474 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575001401
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS BOLTHOLES ON THE LT ENG AIR INLET CORRODED. REPAIRED BOLT HOLE ON LT ENG AIR INLET IAW EC 5420-01179.  ACFT WAS APPROVED TO RETURN TO SERVICE.
